# SDR UIEA2024061800548

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 2231
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK BS 2231 FRAME BETWEEN STRINGERS 15 TO 31 INSPECTION THE SCREW CANNOT BE INSTALLED AFTER MOVED DUE TO BRACKET BLOCKED( MAIN DECK BS 2231 FRAME BETWEEN STRINGERS 15 TO 31 SCREW CANNOT BE INSTALLED. CASE REPAIRED IAW RI-53-60-16951 REV A AND SB 747-53A2450 REV 08. NO FURTHER DEFECTS NOTED )
